DOCUMENTA MATHEMATICA, Vol. 19 (2014), 1317-1366

Alexander Alldridge, Wolfgang Palzer

Asymptotics of Spherical Superfunctions on Rank One Riemannian Symmetric Superspaces

We compute the Harish-Chandra $c$-function for a generic class of rank-one purely non-compact Riemannian symmetric superspaces $X=G/K$ in terms of Euler $\\Gamma$ functions, proving that it is meromorphic. Compared to the even case, the poles of the $c$-function are shifted into the right half-space. We derive the full asymptotic Harish-Chandra series expansion of the spherical superfunctions on $X$. In the case where the multiplicity of the simple root is an even negative number, they have a closed expression as Jacobi polynomials for an unusual choice of parameters.

2010 Mathematics Subject Classification: Primary 22E45, 17B15; Secondary 58A50

Keywords and Phrases: Harish-Chandra c-function, Lie supergroup, Riemannian symmetric superspace, spherical superfunction

Full text: dvi.gz 114 k, dvi 383 k, ps.gz 471 k, pdf 522 k.


Home Page of DOCUMENTA MATHEMATICA